Too much Armour?

I've just increased to 2 grains Armour and have a pounding heart, am light headed and am breathing as tho I've run a marathon. As I have had no improvement in any way (M.E., hashi's) I'm wondering if it might be a conversion T4 - T3 problem. I am taking HC cream and DHEA for adrenal fatigue and a ton of vits, mins, digestive enzymes, etc., etc. Any advice please?

5 Replies

oldestnewest
  • With NDT there is no need of conversation as all the thyroid hormones are direct. Have you increased too quickly?

    If you had already been on levothyroxine for a while, you usually take the equivalent in NDT initially, i.e. 100mcg of levo for 1 grain of NDT so 2 grains are equal to approx 200mcg levo. After around 6 weeks you can add 1/4 grain and so on until you feel a benefit. I will give you a link which may be helpful:-

    stopthethyroidmadness.com/m...

  • Thaanks for your reply Shaws. I have increased by 1/4 grain every 2nd Sat but have had a pounding heart for about a week now - before I increased to 2 grains. Shall I stay on 2 grains or go down to 1 1/2 for a while?

  • If your pounding heart has been continuous since your increase, I would drop down by 1/4 gr. This is an excerpt from the link above:-

    "He had to stop for a few weeks… then resume again at one grain and do it the right way–approx. 1/2 grain raise every two weeks, slowing down in the 2-3 grain area (and for some, slowing down on even lower amounts)."

    Always go by your symptoms as everyone differs.

  • Thanks Shaws

  • Surely the T4 in NDT , which is a large percentage of the whole, needs to be converted to T3?

You may also like...